Congruence properties of multiplicative functions on sumsets and monochromatic solutions of linear equations

Christian Elsholtz, David S. Gunderson

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)263-281
JournalFunctiones et approximatio
Volume52
Issue number2
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Congruence properties of multiplicative functions on sumsets and monochromatic solutions of linear equations. / Elsholtz, Christian; Gunderson, David S.

In: Functiones et approximatio, Vol. 52, No. 2, 2015, p. 263-281.

Research output: Contribution to journalArticleResearch

@article{a76fe4052055421cb19a08506628e797,
title = "Congruence properties of multiplicative functions on sumsets and monochromatic solutions of linear equations",
author = "Christian Elsholtz and Gunderson, {David S.}",
year = "2015",
language = "English",
volume = "52",
pages = "263--281",
journal = "Functiones et approximatio",
issn = "0208-6573",
publisher = "Adam Mickiewicz University Press",
number = "2",

}

TY - JOUR

T1 - Congruence properties of multiplicative functions on sumsets and monochromatic solutions of linear equations

AU - Elsholtz, Christian

AU - Gunderson, David S.

PY - 2015

Y1 - 2015

UR - https://projecteuclid.org/euclid.facm/1434650881

UR - https://projecteuclid.org/euclid.facm/1434650881

M3 - Article

VL - 52

SP - 263

EP - 281

JO - Functiones et approximatio

JF - Functiones et approximatio

SN - 0208-6573

IS - 2

ER -